# SDR 2006FA0000514

- Difficulty date: April 20, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N5337Y
- Make and model: Cessna T210N
- Aircraft serial: 21064171
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Eroded
- Location: Engine
- Component: Engine
- Component part number: IO520R
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FOUND NR 6 PISTON ERODED FROM POSSIBLE DETONATION BY UNKNOWN CAUSES.  FOUND NR5 CYLINDER CONNECTING ROD CAP MISSING AND INTERNAL DAMAGE TO THE CRANKCASE.  NO OIL WAS NOTED ON THE DIPSTICK PRESUMED TO BE FORCED OUT OF THE ENGINE DUE TO EXCESSIVE BLOW BY FROM THE ERODED NR 5 CYL.  THE ENGINE WAS SHUT DOWN AND LANDED IN A GRASS FIELD WITH NO DAMAGE TO THE AIRCRAFT.  (K)
